MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient reported cessation of therapy occurred after sustaining multiple falls.The system had been in use for more than a year with no apparent issues prior to the falls.It is likely that the external trauma directly affected the implanted system and led to the fracture and migration of the leads.
 
Event or Problem Description
Patient was implanted with the nalu spinal cord stimulator system on (b)(6) 2022.Patient had reported receiving good therapy from the system after implant.In (b)(6) 2023 the patient reported having sustained multiple falls and subsequent loss of pain relief from the nalu system.Imaging and impedance checks determined that one of the implanted leads had fractured and the other implanted lead had migrated away from the target area for pain relief.On (b)(6) 2023 a surgical revision was performed in which all of the implanted components were replaced and new components were implanted at the target location.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key18461075
Report Number3015425075-2024-00009
Device Sequence Number11535036
Product Code GZB
UDI-Device Identifier00812537033600
UDI-Public01008125370336001122041917250419
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date01/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown